# SDR CALA2013080790207

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 47,886 hours, 10,265 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL QTY INDICATION INOPERATIVE.  REPLACED RT TANK PROBE NR 17.  NO ABNORMALITIES NOTED UNDER FUELING PANEL GAUGES.
